HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

(A_2)-Conditions and Carleson Inequalities

Files in This Item:
pre246.pdf785.75 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: (A_2)-Conditions and Carleson Inequalities
Authors: Nakazi, T. Browse this author
Yamada, M. Browse this author
Keywords: (A2)-condition
Carleson inequality
Bergman spaces
Issue Date: 1-May-1994
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 246
Start Page: 2
End Page: 27
Abstract: Let v and µ be finite positive measures on the open unit disk D. We say that v and µ satisfy the ( v ,µ )-Carleson inequality, if there is a constant C > 0 such that 111 dv 􀀊 C 􀀇 D 111 dµ for all analytic polynomials 1 . In this paper, we study the necessary and sufficient condition for the ( v , µ )-Carleson inequality. We establish it when v or µ is an absolutely continuous measure with respect to the Lebesgue area measure which satisfies the (A )-condition. Moreover, many concrete examples of such measures are given.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University